So last night instead of my 10mg of Lexapro I decreased it down to about 7 or 8mg's and today has been interesting. I felt fine all day long (granted, I was babysitting for Cole (3.5 years old) and Siena (1.5 years old) and I probably wouldn't have had the time to notice if I felt weird even if I did)--regardless, I didn't notice anything odd until dinnertime when I was driving to Nick's. I started to feel light-headed. That sensation has remained for the last five hours and may I just say it is a most curious sensation indeed. (MAKEITSTOP.)
Mayo Clinic says in regards to stopping Lexapro: "Your doctor may want you to gradually reduce the amount you are taking before stopping it completely. This is to decrease the chance of having symptoms such as increased anxiety; burning or tingling feelings; confusion; dizziness; headache; irritability; nausea; nervousness; trouble with sleeping; or unusual tiredness or weakness."
LOVELY. Before I started decreasing the dose I had a headache (I think I've only had two in the last month, I never get headaches) and have been seriously tired, but that could be because I stay up late and get up late! Yay, summer!
So I'm googling and reading all these horrible sounding withdrawl symptoms--tachycardia, bradycardia, (at the same time even! ^_- ) brain zaps (!?!?) paranoia and serious depression--and reading these horror stories of people who are addicted to Lexapro and can't get off it without baaaad symptoms. And then I promptly slapped myself across the face and said, Self, you cannot handle reading scary things because you will become a hypochondriac and believe they are happening to you, knock it off and click to something happy.
Wheeee. It's kind of a light-headed slightly dizzy feeling. Even when I'm lying down! Tonight I took another 7 or 8 mg dosage and I think I'll keep that up for a week at least and then knock it down to 5mg. And perhaps contact my doctor to see if he has a better idea.